# SDR UPS98826816

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 5751516121
- Condition: Corroded
- Location: Bs 980-1200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, C PIT FLOOR TRACK SUPPORT HAS CORROSION UNDER NUT PLATES FROM FS 980 TO 1200 LONG 33L.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT TRACK SUPPORT IAW SRM 51-1-21 AND DWG 5751516.
